MAUDE Adverse Event Report: STRYKER SPINE-US 13X28X12DEG-11; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 13X28X12DEG-11; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48953132
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
A physician reported a post-operative migration of a tritanium pl cage placed at s1.Revision surgery is not planned and there has been no adverse consequence to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, material and functional analysis could not be performed as the device was not returned.Device history and complaint history records were reviewed for the provided lot number and no relevant manufacturing issues or similar complaints were identified.From the tritanium pl surgical technique: the tritanium pl cages are to be used with supplemental fixation that is intended for use in the lumbosacral spine.If pedicle screws were not inserted earlier in the procedure, insert pedicle screws at this point or other appropriate supplemental fixation.Compression of the pedicle screws or interspinous device may be used to create segmental lordosis of the segment fused.Early loosening may result from inadequate initial fixation, latent infection, premature loading of the device or trauma.As it was confirmed that the right s1 screw fractured, the most likely root cause for the tritanium pl cage migration was due to inadequate supplemental fixation due to a compromised fixation structure.

Brand Name
13X28X12DEG-11
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key9079552
Report Number3004024955-2019-00038
Device Sequence Number10867419
Product Code MAX
UDI-Device Identifier07613327295832
UDI-Public07613327295832
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Catalogue Number48953132
Device Lot NumberD53J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR